MAUDE Adverse Event Report: COVIDIEN PROTEGE GPS SELF-EXPANDING STENT SYSTEM 035 STANDARD; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PROTEGE GPS SELF-EXPANDING STENT SYSTEM 035 STANDARD; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number SERB65-14-80-80
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use a protege gps stent to treat a lesion.The vessel was not tortuous.The lesion was not pre-dilated.There was no resistance advancing the device.During the delivery of the stent positioning difficulties were encountered.During deployment the delivery system jammed and the stent deployed outside the target lesion.Another medtronic device was used to complete the procedure.
 
Additional Manufacturer Narrative
Lot a258987 was not returned for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTEGE GPS SELF-EXPANDING STENT SYSTEM 035 STANDARD
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7373540
Report Number2183870-2018-00184
Device Sequence Number19119193
Product Code FGE
UDI-Device Identifier00821684071786
UDI-Public00821684071786
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K042204
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2019
Device Catalogue NumberSERB65-14-80-80
Device Lot NumberA258987
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/26/2018
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;